# SDR ASOA2014042910395

- Difficulty date: April 4, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD WARDROBE HAS A BROKEN WIRE.  REPAIRED BROKEN WIRE IAW ESPM 20-17-10.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTING IAW AMM 33-1-00-710-801, OPS TESTED GOOD.
